Journal of Materials Science

, Volume 40, Issue 9, pp 2737–2739

Shape factor of nonspherical nanoparticles

Authors

    • School of Materials Science and EngineeringJiangsu University
    • School of Materials Science and EngineeringCentral South University
  • M. P. Wang
    • School of Materials Science and EngineeringCentral South University
  • Q. H. Liu
    • Department of Applied PhysicsHunan University
Article

DOI: 10.1007/s10853-005-2119-0

Cite this article as:
Qi, W.H., Wang, M.P. & Liu, Q.H. J Mater Sci (2005) 40: 2737. doi:10.1007/s10853-005-2119-0

Copyright information

© Springer Science + Business Media, Inc. 2005